• Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain relief • Also includes65 mg caffeine, as a diuretic • Compare to the active ingredient in Excedrin Extra Strength headache
RevType | 2 |
Manufacturer | Medline |
Sku | OTCM00013H |
Identity | 37604688875 |